# SDR AALA974042

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED CORROSION ON THE UPPER SURFACE OF THE UPPER FLANGE OF THE FLOOR BEAM.  REFINISHED BLENDED AREA PER SRM 53-00-51.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1485.  CYCLES:  4,256.  (X)
